|Posted on Monday, October 29, 2001 - 09:35 am: |
I'm curious as to what you might think is causing my migrane headaches. About a day to a few hours before I get one I have the feeling that I have to urinate constantly, but I don't have much urine when I go. After I get the migrane and go to bed, when I get up my tongue is totally white. I've used feverfew, but I hate taking a lot of pills all the time. I'd rather have something that will arrest it on the spot, if that is possible.
|Posted on Thursday, November 01, 2001 - 02:09 am: |
Usually, the urge to pass water when it is not actually necessary, i.e., not enough volume to justify the sense of urgency, is related to nerves. This suggests adrenal stimulation with consequent dumping of hormones into the bloodstream. The stimulation causes the kidneys to be overactive and the hormones suppress digestive function so that phlegm occurs. This is maybe too once over lightly, but when food is not digested, metabolic residuals ensue and the tongue acquires a white coating.
This may not be the only possible explanation, but it's one line of thought to pursue. The solutions would be, in the order of priority:
1. avoid situations that trigger stress responses;
2. take herbs to support the adrenals so the kidney-adrenal system is not overworked;
3. take herbs to compensate for incomplete digestion;
4. take herbs to relieve migraines.
The adrenal and digestive herbs are described on this site. Migraine formulas can be administered as tablets or liquids or, interestingly enough, as eardrops. We have these but they are not described on the site but are available by request.
Let me know if this rings any bells for you!
|Posted on Tuesday, March 11, 2003 - 11:15 pm: |
Hi Ingrid. I'm so glad I found your site. It has provided much needed information. I have been having migraines on the right side accompanied by muscle weakness and spasms. Here's a little about what happened. I had the headaches before maybe once or twice a month. But in January I went for a routine physical and my blood pressure was elevated. High blood pressure runs in my family so my doctor said without any other readings he would put me on BP meds. He prescribed Maxide. I took 1 pill and I knew my system could not tolerate it. Every 30 minutes or less for over 8 hours I was in the bathroom with #1 or #2 or both. He then put me on Avapro. I took it for about a week. This is when the migraines and muscle spasms started without mercy. I felt dizzy as if I were walking/leaning to the right. I was nauseated, had tingling in the hands and feet. I called my doctor again. He took me off the Avapro and prescribed Atenolol (25mg). My BP has been under control on this.
Here is my problem. Without warning I still have the episodes when I get the headaches, dizziness and muscle spasms. I went back to my doctor and he referred me to a neurologist who just by the way practices Chinese medicine. So I feel I am on the right track. My diagnosis is - I have some nerve damage (on the left side) I have TMJ on the right side and too much phlegm in my system. He prescribed Magnesium Malate, B50, Vit E and muscle relaxers. Please give me any comments you have on what's going on with me, and tell me where to find the information on the herbs for the migraines. I looked on the site and could not find it. Thank you very much.
|Posted on Friday, March 14, 2003 - 12:48 am: |
Sorry about the migraines. Most herbalists just tell people to take feverfew, but most patients tell me it doesn't do the trick. Unless you find out why this is happening, you probably won't solve the problem. I suppose one could start by asking if you are nervous and this is what causes your blood pressure to surge and whether the same nervousness might cause you to grind your teeth. Or, perhaps there is a spasm caused by toxic gases in your system that makes for the symptoms.
I generally advise ginger and/or galangal for migraines, but if there is a mechanical trigger, you might need to address it before any pharmaceutical or herbal medicine would work. However, if you find a mechanical problem or other trigger, like walnuts or chocolate, you might not need any remedies.
Magnesium would obviously address spasms but you still want to find out what is causing the problem in the first place.
|Posted on Saturday, March 12, 2005 - 10:45 am: |
I found a site with loads of information about migraine headaches. They have lots of research about migraine headaches and what causes them. It's really interesting. They claim they can eliminate most migraine headaches by correcting neck problems, which is the source of most migraine headaches. And the good thing is they say they can get rid of migraine headaches simply by correcting the bad neck posture by lying on a special migraine headaches cushion for a few minutes a day. The research they have to back this up is extensive. If you have migraine headaches you might want to check this out.
|Posted on Wednesday, January 11, 2006 - 01:11 am: |
hi, the past days i havent been feeling well and i was wondering if u could help me my symptoms are..... headaches, stomach pains, dizziness, fuzzy sight. do u no what could be happening to me??